OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.31 (1999) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4330

Title: Multi valued analytic functionals on compact Riemann surfaces of genus $g\geq 1$
Authors: Sabadini, Irene
Issue Date: 1999
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Irene Sabadini, "Multi valued analytic functionals on compact Riemann surfaces of genus $g\geq 1$", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 31 (1999), pp. 37-48.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
31 (1999)
Abstract: In this paper we study analytic functionals on compact Riemann surfaces of genus $g\geq 1$, from the modern point of view of hyperfunctions. We will give some topological duality theorems and an integral representation for these functionals.
URI: http://hdl.handle.net/10077/4330
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.31 (1999)

Files in This Item:

File Description SizeFormat
SabadiniRendMat31.pdf196.11 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.